# SDR DHL2005803512

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 5751153505
- Condition: Cracked
- Location: Te Flaps
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP DRIVE LINK ASSY AT STA XF 219.498 HAS THREE CRACKS:  I/B LUG J-POINT 3.500 INCH LENGTH CRACK, O/B LUG J-POINT 0.500 INCH LENGTH CRACK AND REAR LUG J-POINT 3.000 INCH LENGTH CRACK.  REMOVED AND REPLACED RT OUTBOARD FLAP DRIVE LINK ASSY AT STA XF 219.498 IAW MM 27-51-4 PG 201-204.  REFER TO NR 038928 FOR OPS CHECK.
